Some variations on the concept of the c-numerical range
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 189-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1985__43_1_114502,
author = {Bebiano, Nat\'alia},
title = {Some variations on the concept of the c-numerical range},
journal = {Portugaliae mathematica},
pages = {189--200},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875067},
zbl = {0613.15022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114502/}
}
Bebiano, Natália. Some variations on the concept of the c-numerical range. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 189-200. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114502/